Math @ Duke
|
Publications [#302457] of Lillian B. Pierce
Papers Published
- Pierce, LB, A note on discrete fractional integral operators on the heisenberg group,
International Mathematics Research Notices, vol. 2012 no. 1
(2012),
pp. 17-33, Oxford University Press (OUP), ISSN 1073-7928 [doi]
(last updated on 2025/04/03)
Abstract: We consider the discrete analog of a fractional integral operator on the Heisenberg group, for which we are able to prove nearly sharp results by means of a simple argument of a combinatorial nature. © 2011 The Author(s). Published by Oxford University Press. All rights reserved.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|